# SDR AWXA960368

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7827 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION AT BS 986, WL 208, BL 10-LBL 20 ON TOP OF BEAM.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-00-51.  (M)
